Italian Supercars Passion, a tour of four days
The “Italian Supercars Passion” tour aims to promote many hidden gems in Tuscany such as Pitigliano, Monteriggioni, San Gimignano and
Siena, with a beautiful four-day excursion, refined 5 Star Hotels, amazing local cuisine, artistic treasures and a VIP visit of the Ferrari factory in Maranello. This trip will be unforgettable and the experience will last a lifetime thanks to a professional video that will be provided. Our impeccable services will be offered to all guests as always.
Day 1: Rome – Pitigliano – Castiglion del Bosco
The itinerary for this first full Ferrari driving day starts with the Roman countryside heading to Tuscany. The main stop will be in Pitigliano, an enchanting little town positioned on a tufa rock. This charming place is known for hosting the “Little Jerusalem” quarter and for the historical presence of a Jewish community who has always been well integrated into Pitigliano’s social context and who still has a Synagogue in the heart of the town. A guided tour will be followed by a typical Tuscan meal at Il Tufo Allegro restaurant. The trip will continue in the beautiful and sparsely populated Maremma Area (part of Southwestern Tuscany) and will end at Castiglion del Bosco, a stunning luxury hotel in the Tuscan countryside surrounded by the distinctive region’s hills, sinuous white roads and vineyards. A wine tasting inside the estate will be followed by a delicious dinner at the refined restaurant Campo Del Drago.
09.20 am: Briefing
09.30 am: Pick up cars and drive to Pitigliano (approx. 2 hour 30 min. drive – 135 km).
12.00 pm: Arrival in Pitigliano and one-hour visit with an English-speaking guide.
01.00 pm: Lunch at Il Tufo Allegro
02.30 pm: Departure from Pitigliano to Castiglion del Bosco (approx. 1 hour 50 min. drive – 87 km).
04.20 pm: Arrival at Castiglion del Bosco.
06.30 pm: Wine tasting at Castiglion del Bosco.
08.00 pm: Dinner at Campo Del Drago inside Castiglion del Bosco
Overnight: Castiglion del Bosco – 5 Stars
Total: Approx. 4-hour 20 min. drive – 226 Km
Day 2: Castiglion del Bosco – Siena – Monteriggioni – San Gimignano – Florence
After a one-hour drive in the lovely Tuscan hills, guests will arrive to Siena where they will have a comprehensive guided visit: world-famous town for its art, museums, medieval cityscape, gastronomy and the Palio, a horserace held twice a year. The Tour will continue with a quick stop for a walk in Monteriggioni, one of the best preserved medieval walled towns in the world where time seems to have stopped centuries ago. The highlight of the day will be a lunch at Arnolfo, a Two- Michelin-starred restaurant. The journey will continue in San Gimignano, where a guided tour will let the guests discover this famous walled medieval hill town where ancient patrician families, who controlled the territory, built around 72 tower-houses (some as high as 50 meters) as a symbol of their wealth and power. Although only 14 towers have survived, San Gimignano has kept its feudal aspect and atmosphere. The arrival at the Four Seasons Florence will surprise all the guests: a beautiful and luxurious Hotel in a historical building located in a gorgeous private park with swimming pool. This Hotel is in a walking distance from the heart of Florence. The dinner at the Enoteca Pinchiorri (Three-Michelin-starred restaurant) will be a Feast for the Senses!
09.00 am Pick up cars and drive to Siena (approx. 1 hour drive – 37 km)
10.00 am Arrival in Siena and two-hour visit with an English-speaking guide
12.00 pm Departure from Siena to Monteriggioni (approx. 20 min. drive – 17 km)
12.20 pm Walk in Monteriggioni
12.50 pm Departure from Monteriggioni to Colle Val d’Elsa (approx. 20 min. drive – 14 km)
01.10 pm Lunch at Restaurant Arnolfo (Two-Michelin-starred restaurant)
03.00 pm Departure from Colle di Val d’Elsa to San Gimignano (approx. 25 min. drive – 14 km)
03.30 pm Arrival in Siena and two-hour visit with an English-speaking guide
05.30 pm Departure from San Gimignano to Florence (approx. 1 hour drive – 60 km)
06.30 pm Arrival at Four Seasons Hotel in Florence
08.00 pm Dinner at the Enoteca Pinchiorri (Three-Michelin-starred restaurant)
Overnight: Four Seasons Florence – 5 Stars
Total: Approx. 3-hour drive – 142 K
Day 3: Florence – Bologna
The day will start with an extensive four-hour guided tour of Florence and it will include an exclusive visit of the Private Vasari Corridor that is an elevated enclosed passageway in Florence, which connects Palazzo Vecchio with Palazzo Pitti. The Corridor’s walls are covered with paintings and the views of the town are breathtaking. The visit will continue throughout the beautiful town also known as the “cradle of the
Renaissance”. After a tasty lunch, guests will drive their Ferrari and pass through La Futa Pass located on the Tuscan-Emilian Apennines. This road has been used during the glory days of the Mille Miglia and its passes offer some of the most stunning driving roads. Guests will reach Bologna as final destination of their journey. Bologna is known to be one of the Italian Gourmet Capitals and therefore guests will be pampered by the Chef of the 1-Star restaurant I Portici.
09.00 am Four-hour visit of Florence with an English-speaking guide
01.00 pm Lunch at Restaurant in Florence
03.00 pm Pick up cars and drive to Bologna (approx. 2-hour 30 min. drive – 111 km)
05.30 pm Arrival at Grand Hotel Majestic in Bologna
07.00 pm Walk in Bologna
08.00 pm Dinner at the restaurant I Portici (One-Michelin-starred restaurant)
Overnight: Grand Hotel Majestic – 5 Stars
Total: Approx. 2-hour 30 min. drive – 111 Km
Day 4: Bologna – Maranello – Milan
This impressive fourth day will certainly be remembered as the achievement of a lifelong dream! From Bologna, after a one-hour long drive with the supercars, guests will have the opportunity to visit the factory of Ferrari in Maranello following carefully all stages of production of these unique masterpieces walking through the buildings and admiring how they are built from start to finish. A guided tour of Ferrari Museum will follow and a superb meal at the restaurant Cavallino (that can be strategically found in front of the famed house of motors)
will round off the 100% Ferrari day. Guests will then drive their Ferrari on the ancient Via Emilia road and on the highway for a final arrival of this journey in Milan.
09.00 am Pick up cars and drive to Maranello (approx. 1 hour drive – 45 km).
10.00 am Arrival at the Ferrari Factory and two-hour visit with an English-speaking guide
12.00 pm Visit at the Ferrari Museum in Maranello with an English-speaking guide
01.00 pm Lunch at Restaurant Cavallino
03.00 pm Departure from Maranello to Milan (approx. 3-hour drive – 193 km).
06.00 pm Arrival in Milan
Total: Approx. 4-hour drive – 238 Km
“Italian supercars passion” tour, main Features & recap of included Services:
• Four-day road rally tour on the most exciting roads of Lazio, Tuscany, Emilia Romagna and Lombardy.
• Three-night accommodation in a double-bedroom with breakfast in 5-star luxury hotels: Castiglion del Bosco (Montalcino), Four
Seasons Hotel (Florence) and Grand Hotel Majestic (Bologna)
• Four-day access and use of the latest models of Ferrari (California T, 458 Italia, 488 GTB are included, while 488 GTS, GTC4
Lusso and F12 are on request) with kasko car insurance for all cars (up to 750 km driving). Cars upon availability. Speeding is at
the driver’s risk and possible tickets are covered by the driver.
• Tour Director and Staff with its own car in proportional number to the participants.
•Intensive Ferrari briefing and assistance along the whole trip.
• Highway toll, use of telepass, fuel and all the services related to the vehicles such as parking, refueling and car-washing are
• Walkie-talkies (while driving: guests and staff are always connected through radio).
• Luggage transportation (max. four bags per super car).
• One-hour visit in Pitigliano with an English-speaking guide.
• Two-hour visit in Siena with an English-speaking guide.
• Four-hour visit of Florence with an English-speaking guide
• Two-hour visit with an English-speaking guide at the Ferrari Factory in Maranello
• One-hour visit with an English-speaking guide at the Ferrari Museum in Maranello
• Wine tasting at Castiglion del Bosco
The program is indicative and may be modified at the discretion of the organization. The program can be adapted to the clients’ wishes and can be subject to surcharge.
NOT included in the above-mentioned list: airfare/trains tickets, meals, everything not presented
as “included services”. Note: Final price will be communicated after the hotel reservations.
• Ferrari 488 GTS, Ferrari GTC4 Lusso and Ferrari F12.
• Professional video and photographic services: our guests will be provided, as a souvenir, with a DVD with high-resolution video and pictures of the whole journey.
• As a highlight of this trip, on request, we can propose that all visits, wine tasting, lunches and dinners at the reserved restaurants
can be accompanied by a professional guide/sommelier. This expert will explain to our guests all the secrets behind the wine and food pairings selected for our exquisite meals during the journey.
The above mentioned conditions are valid until 31st of December 2018. However, for any further information feel free to contact us, we are at your disposal to make unique your Italian supercars passion tour!